MATHEMATICA BOHEMICA, Vol. 133, No. 4, pp. 377-387 (2008)

Tribonacci modulo $2^t$ and $11^{t}$

Jiri Klaska

Jiri Klaska, Department of Mathematics, Brno University of Technology, Technicka 2, 616 69 Brno, Czech Republic, e-mail:

Abstract: Our previous research was devoted to the problem of determining the primitive periods of the sequences $(G_n\mod p^t)_{n=1}^{\infty}$ where $(G_n)_{n=1}^{\infty}$ is a Tribonacci sequence defined by an arbitrary triple of integers. The solution to this problem was found for the case of powers of an arbitrary prime $p\ne2,11$. In this paper, which could be seen as a completion of our preceding investigation, we find solution for the case of singular primes $p=2,11$.

Keywords: Tribonacci, modular periodicity, periodic sequence

Classification (MSC2000): 11B50, 11B39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition